Cardiology

[Increased Ventricular Pacing Threshold Caused by Intake of Dronedaron].



Related Articles

[Increased Ventricular Pacing Threshold Caused by Intake of Dronedaron].

Dtsch Med Wochenschr. 2020 Feb;145(4):249-251

Authors: Wedler K, Dávid Á, Körber T

Abstract
HISTORY:  The 75 year old patient was hospitalized because of vertigo, exertional dyspnea and clamminess. Based on ischemic heart disease with sick sinus syndrome a pacemaker was implanted 5.5 years ago. In consequence of non-permanent atrial fibrillation Dronedaron was added to medication 8 months ago.
FINDINGS AND DIAGNOSIS:  The patient presented unstable. The ECG showed a second-degree atrioventricular block with wenckebach periodic and a frequency of 29 bpm. The pacemaker survey showed primary a proper atrial function but ineffective ventricular stimulation.
THERAPY AND COURSE:  After initial external pacing the pacemaker was reprogrammed and in this way the ventricle stimulated effectively. Dronedaron was ceased after checking trigger factors and the patient left hospital after 3 days free of complaints. The pacemaker survey 18 days later showed a proper function with stabilized pacing threshold close to the old level.
CONCLUSIONS:  In patients with dysfunction of a permanent pacemaker an increased pacing threshold should be excluded and if any the current medication needs to be controlled. Caution should be exercised to Dronedaron here.

PMID: 32069492 [PubMed – in process]

Source link




Related posts

Bmal1 in Perivascular Adipose Tissue Regulates Resting-Phase Blood Pressure Through Transcriptional Regulation of Angiotensinogen [Original Research Article]

Newsemia

18 Questions and Answers About Fainting – Syncope Explained

Newsemia

Myocardial oxygen balance during acute normovolemic hemodilution: A novel compartmental modeling approach.

Newsemia

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More

Privacy & Cookies Policy